# SDR UALA2012091805268

- Difficulty date: September 17, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 87,987 hours, 10,677 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT SEAT 45 ABC.  SECURED CONNECTOR UNDER SEAT 45C.  OPS NORMAL.
